General [M]ayhem

Go Back   General [M]ayhem > General [M]ayhem > General [M]ayhem
Members List Mark Forums Read [M]erchandise Calendar

Reply
 
Thread Tools
M|22
 
M|22's Avatar
 
Quote:
Originally Posted by Lynxz View Post
i wonder if i should stop takings these bipolar pills, lithium carbonate, they make me feel like trhowing ups,,,,,

edit: + they frikn ticckles, and in a bad wayhh,,,,,,,,

do they make you shake and have seizures too?
Old 01-25-2007, 12:06 AM M|22 is offline  
Reply With Quote
#46  

Advertisement [Remove Advertisement]

Reply


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump



All times are GMT -7. The time now is 06:56 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.